MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS LOCKING CAP DRIVER
Model Number 6134.0185
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the instrument broke during temporary fixation of a locking cap and remains in the patient.This event occurred in germany.
 
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.The reported failure is consistent with excessive force, however an exact cause of the reported issue could not be determined.

Brand Name
CREO MIS STABILIZATION SYSTEM
Common Device Name
CREO MIS LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15989223
Report Number3004142400-2022-00186
Device Sequence Number5710361
Product Code LXH
UDI-Device Identifier00889095178289
UDI-Public00889095178289
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0185
Device Lot NumberEFX356AB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown